# SDR 2002UALA00511

- Difficulty date: March 19, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 41,459 hours, 21,490 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT INTERCOSTAL WEB T-BODY STATION 807 TO 847, STRINGER 25R HAS CORROSION AND IS GOUGED AT LOWER FASTENER HOLES.   MAJOR REPAIR ACCOMPLISHED.  REPLACED INTERCOSTAL.
